# SDR 20000731SH026

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON RIGHT KEEL BEAM, BS 520 TO BS 660.  (X)
